# SDR P5CA9700213

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP AFT I/B BOGIE ASSY CRACKED.  REMOVED AND REPLACED BROKEN BOGIE ASSY BRACKETS AS PER OHM 27-51-81.
